Do Statins Make It Tough to Exercise?

For years, physicians and scientists have been aware that statins such as Lipitor and Crestor, the most widely prescribed drugs in the world, can cause muscle aches and fatigue in some patients. What many people don’t know is that these side effects are especially pronounced in people who exercise.

Click here to read more…

0 Responses to “Do Statins Make It Tough to Exercise?”



  1. Leave a Comment

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s




Enter your email address to subscribe to this blog and receive notifications of new posts by email.

Join 435 other followers

Contact Us:

Hissey Kientz, LLP

9442 Capital of Texas Hwy N.

Arboretum Plaza One, Suite 400

Austin, Texas 78759

Toll-free: (866) 275-4454

Facsimile: (512) 320-9101

Email: info@hkllp.com

Sponsored By:

Hissey Kientz, LLP (Austin, TX)

Attorney Michael Hissey is responsible for the content of this website.


%d bloggers like this: